# SDR IPXA09M56752

- Difficulty date: July 3, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73801
- Condition: Misrepaired
- Location: Bs 1821-1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C REPAIR SURVEY SEQ NR 281-F1-08 LT AFT FUS.  EXTERNAL LR SKIN REPAIR SAT 1821-1853.950, L45L-L46L DOES NOT CORRELATE WITH SRM.     REMOVED EXISTING FUS, SKIN REPAIR FROM BETWEEN STA 1821-1853, L45L-L46 L. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5330-34309 -B AND EA 011-5330-01-A1923.
